# SDR P2EA98178

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 5 RT CRACKED AT BS 685, DEFECT SIZE .375 INCH LENGTH.  FUSELAGE STRINGER 5 RT REPAIRED BETWEEN BS 679 TO BS 691 PER SRM 53-10-3, FIG 4.  (M)
